Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 80, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 24, 2015, 8:43 PM CDT for Nevada County, Arkansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2015, 8:43 PM CDT (01:43 UTC)
- Expired
- Apr 24, 2015, 9:21 PM CDT
- In force
- 38 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Nevada County, AR
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 1.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 310 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 317 m²/s²
- 0-3 km storm-relative helicity
- 428 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 9.9
The text
As transmitted, in the capitals the NWS used until 2016.
003
WUUS54 KSHV 250143
SVRSHV
ARC099-250245-
/O.NEW.KSHV.SV.W.0080.150425T0143Z-150425T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
843 PM CDT FRI APR 24 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL NEVADA COUNTY IN SOUTHWESTERN ARKANSAS...
* UNTIL 945 PM CDT
* AT 843 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ROSSTON...OR
15 MILES NORTH OF WALDO...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ROSSTON...WILLISVILLE...BODCAW...BLUFF CITY...WHITE OAK LAKE STATE
PARK...CALE...YOUNG...LANEBURG...MORRIS...MOUNT MORIAH...
WATERLOO...SUTTON AND READER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SHREVEPORT.
&&
LAT...LON 3380 9313 3378 9310 3352 9311 3345 9336
3374 9346 3381 9319 3380 9318 3381 9316
3381 9315 3382 9314
TIME...MOT...LOC 0143Z 249DEG 47KT 3358 9330
HAIL...1.00IN
WIND...60MPH
$$
191 follow-up statement
005
WWUS54 KSHV 250221
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
921 PM CDT FRI APR 24 2015
ARC099-250231-
/O.CAN.KSHV.SV.W.0080.000000T0000Z-150425T0245Z/
NEVADA AR-
921 PM CDT FRI APR 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL NEVADA COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3380 9313 3378 9310 3352 9311 3345 9336
3374 9346 3381 9319 3380 9318 3381 9316
3381 9315 3382 9314
TIME...MOT...LOC 0218Z 249DEG 47KT 3376 9274
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 7:38 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 24, 7:38 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 738 PM CDT FRI APR 24 2015 .AVIATION... FOR THE 25/00Z TAFS...A WIDE RANGE OF CIGS IN PLACE TO START THIS TAF PERIOD WITH A WARM FRONT STRADDLING THE AR/LA BORDER AND THEN SNAKING BACK NWWRD OVER EXTREME NE TX. THIS IS RESULTING IN LIFR CIGS AND VSBYS AT TXK/ELD NORTH OF THE WARM FRONT WHILE MVFR/LOW VFR CIGS ARE SEEN FARTHER SOUTH AT OUR REMAINING TAF SITES. A LINE OF STRONG CONVECTION IS NOTED NEAR TXK EXTENDING SWWRD ALONG I-30 AS A MORE INTENSE LINE OF STORMS REMAINS TO OUR WEST NEAR THE DFW METROPLEX. AVIATION CONCERNS ARE NUMEROUS WITH THESE STORMS THIS EVENING TO INCLUDE SEVERE TURBULENCE...MIXED ICING...AND FREQUENT LIGHTNING. WINDS ARE VEERING OFF THE DECK WITH MOSTLY S/SE WINDS AT THE SFC AND BECOMING MORE W/SW ALOFT...SPEEDS NEAR AREAS OF CONVECTION MAY EXCEED 50 KTS AT THE SFC. CONDITIONS WILL SLOWLY IMPROVE AFTER MIDNIGHT THROUGH THE MORNING HOURS ON SATURDAY AS CONVECTION MOVES EAST AND GRADUAL CLEARING OCCURS FROM W TO E. /19/ && .PREV DISCUSSION... /ISSUED 507 PM CDT FRI APR 24 2015/ UPDATE... JUST SENT OUT A QUICK UPDATE TO INCLUDE TORNADO WATCH 103 THROUGH 10 PM TONIGHT. STORMS TO DEVELOP ALONG AND SOUTH OF A BAROCLINIC ZONE ORIENTED EAST TO WEST MAINLY ACROSS THE INTERSTATE 20 CORRIDOR. DAMAGING WINDS...HEAVY RAIN...HAIL...AND ISOLATED TORNADOES POSSIBLE. /05/ PREV DISCUSSION... /ISSUED 326 PM CDT FRI APR 24 2015/ DISCUSSION... LATEST SFC ANALYSIS SHOWING A DEEPENING SFC LOW ACROSS SE CO INTO SW KS WITH A DRYLINE ACROSS THE TX/OK PNDL INTO W TX. A SOUTHEAST FLANKING WARM FRONT EXTENDED FROM THE SFC LOW AND SNAKED SOUTH AND EAST INTO CENTRAL OK TO JUST SOUTH OF DFW TO NEAR TYR TO ESF. THIS WARM FRONT HAS MOVED VERY LITTLE TODAY ACROSS S/CENTRAL LA BUT HAS SHOWN A GREATER TENDENCY TO MOVE NORTHWARD INTO NORTH CENTRAL TEXAS OVER THE LAST COUPLE HOURS. CLOUD COVER REMAINS VERY THICK AND ITS THIS CLOUD COVER THAT HAS TEMPERED DAYTIME HIGH TEMPS TODAY. ITS ALSO THIS CLOUD COVER THAT HAS NOT ALLOWED FOR MUCH IN THE WAY OF INSTABILITY. LATEST MESOANALYSIS ONLY SHOWING CAPE VALUES NEAR 1000J/KG ALONG AND SOUTHWEST OF THE SLOWLY RETURNING NORTHWARD WARM FRONT. SUPERCELL THUNDERSTORM THAT FORMED SOUTH OF OUR AREA EARLIER TODAY FORMED ALONG THE WARM FRONT AND THE BEST UPPER LEVEL SUPPORT WHICH IS MEAGER AT BEST...EXISTS OUT WEST WHERE TORNADO WATCH #100 WAS JUST ISSUED FOR PORTIONS OF CENTRAL AND N TX. THE LATEST WRF OUTPUT HAS SHOWN A TENDENCY TO LIFT THE WARM FRONT TOO FAR NORTH AND THUS ITS SOLUTION WAS DISCOUNTED. HAVE INSTEAD GONE WITH A MODEL BLEND OF THE HRRR FOR THE VERY SHORT TERM...FOLLOWED BY A GFS/ECMWF BLEND BEYOND TONIGHT. HAVING SAID THAT...THE LATEST HRRR SHOWS CONVECTION DEVELOPING RAPIDLY NEAR AND NORTH OF THE I-20 CORRIDOR OF N TX LATER THIS EVENING WITH SOME OF THESE STORMS LIKELY EXHIBITING DISCRETE CHARACTERISTICS AS THEY MOVE EASTWARD INTO OUR NW ZONES. SOME OF THIS STRONG/SEVERE CONVECTION COULD EVENTUALLY MOVE ITS WAY INTO NW LA LATE THIS EVENING/OVERNIGHT BUT THE EVENTUAL STORM MODE SHOULD BE FOR A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS TO DEVELOP ACROSS THE REGION...RAPIDLY EXPANDING AND SPREADING SOUTH AND EAST THROUGH THE NIGHT. DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED TORNADOES WILL CONTINUE TO BE A THREAT...WITH THE TORNADIC THREAT LIKELY ORIENTED NEAR WHERE THE WARM FRONT SETS UP LATER THIS EVENING...SOMEWHERE ACROSS NE TX INTO WEST CENTRAL OR NORTHWEST LOUISIANA. THE LEAD SHORTWAVE EJECTS NORTHWARD INTO THE CENTRAL PLAINS OVERNIGHT TONIGHT WITH NEAR ZONAL FLOW IN ITS WAKE SETTING UP ACROSS THE SOUTHERN PLAINS. THIS SHOULD RESULT IN A MUCH DRIER DAY ON SATURDAY BUT A STRONG PRESSURE GRADIENT WILL EXIST ACROSS THE REGION AS WELL. STRONG SOUTHWEST WINDS AND EVENTUAL SUNSHINE WILL ALLOW FOR SFC TEMPS TO WARM WELL INTO THE 80S ON SAT AS WELL AS SUN WITH SOME LOCATIONS LIKELY FLIRTING WITH THE 90 DEGREE MARK. MOISTURE BEGINS TO RETURN QUICKLY BACK INTO THE REGION FROM THE SOUTH DURING THE DAY SUNDAY INTO SUNDAY NIGHT AS YET ANOTHER UPPER TROUGH DIGS INTO THE SOUTHWEST CONUS AND CUTS OFF ACROSS THE FOUR CORNERS REGION LATE SUNDAY NIGHT. THIS RETURNING MOISTURE AND INSTABILITY WILL LIKELY RESULT IN ANOTHER RISK OF STRONG TO SEVERE THUNDERSTORMS ACROSS OUR REGION MONDAY INTO MONDAY NIGHT WITH THE UPPER TROUGH ONLY MAKING SLOW EASTWARD PROGRESS INTO CENTRAL OK BY TUE. THE GOOD NEWS IS BY THIS TIME...WE SHOULD BEGIN TO SEE DRY SLOTTING ALONG THE SOUTHERN FLANK OF THE CLOSED LOW WHICH SHOULD RESULT IN DRIER CONDITIONS TUESDAY AND ESPECIALLY WEDNESDAY THROUGH THE END OF THE WORK WEEK AS AS UPPER LEVEL RIDGING BEGINS TO TAKE OVER FROM THE WEST. PRELIMS TO FOLLOW...13. && .PRELIMINARY POINT TEMPS/POPS... SHV 69 89 64 89 / 60 20 0 10 MLU 70 87 66 87 / 60 30 10 10 DEQ 62 86 51 85 / 80 10 0 10 TXK 68 87 60 85 / 80 10 0 10 ELD 68 85 60 84 / 60 20 0 10 TYR 69 89 63 88 / 60 10 0 10 GGG 68 88 63 88 / 60 10 0 10 LFK 70 89 65 89 / 60 30 10 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 19
Hazardous weather outlook, Apr 24, 10:47 AM CDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1047 AM CDT FRI APR 24 2015 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-251200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1047 AM CDT FRI APR 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... THUNDERSTORM INTENSITY WILL LIKELY INCREASE LATER THIS AFTERNOON INTO THE EVENING HOURS ACROSS THE FOUR STATE REGION. UPPER LEVEL DISTURBANCES MOVING THIS WAY FROM CENTRAL TEXAS AND A NORTHWARD MOVING WARM FRONT FROM SOUTHEAST TEXAS AND SOUTHERN LOUISIANA WILL BE THE KEY INGREDIENTS FOR STRONG TO SEVERE THUNDERSTORM DEVELOPMENT LATER TODAY. LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS AND ISOLATED TORNADOES WILL ALL BE POSSIBLE...ESPECIALLY IF SUPERCELLS ARE ALLOWED TO FORM AND IF ANY OF THESE CAN BECOME DISCRETE. IN ADDITION TO THE SEVERE WEATHER THREAT...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH RAINFALL AMOUNTS POSSIBLY TOTALING ONE TO THREE INCHES ACROSS THE REGION THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS...SOME STORMS STRONG TO SEVERE...WILL INCREASE FROM THE SOUTHWEST MONDAY AND TUESDAY...AHEAD OF A STRONG UPPER LEVEL STORM SYSTEM THAT WILL DRIFT EAST INTO THE SOUTHERN PLAINS...AS A COLD FRONT BACK DOORS INTO THE AREA AND BECOMES NEARLY STATIONARY ACROSS DEEP EAST TEXAS AND PARTS OF CENTRAL AND SOUTHEAST LOUISIANA. ONCE THIS SYSTEM MOVES EAST ALONG THE GULF COAST...RAINS COME TO AN END...AND REMAINS DRY THROUGH LATE WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND OVERNIGHT. 13
In the hours before
Special weather statement, Apr 24, 4:50 PM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 450 PM CDT FRI APR 24 2015 LAZ001-002-010>012-242230- RED RIVER LA-DE SOTO LA-BOSSIER LA-BIENVILLE LA-CADDO LA- 450 PM CDT FRI APR 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOSSIER... SOUTHEASTERN CADDO...WEST CENTRAL BIENVILLE...NORTHWESTERN RED RIVER AND NORTHWESTERN DE SOTO PARISHES UNTIL 530 PM CDT... AT 449 PM CDT...A STRONG THUNDERSTORM WAS REPORTED 7 MILES SOUTH OF STONEWALL...OR 10 MILES NORTHWEST OF MANSFIELD...MOVING NORTHEAST AT 50 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... STONEWALL...KEACHI...GRAND CANE...GLOSTER...REEDS STORE...MC DADE... ROBSON...KEAT CHIE...CASPIANA...NINOCK...FRIERSON...TAYLORTOWN... KORAN...ELM GROVE...KICKAPOO AND KINGSTON. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN LOUISIANA. LAT...LON 3202 9381 3220 9394 3247 9349 3225 9331 TIME...MOT...LOC 2149Z 236DEG 45KT 3217 9377 19
Special weather statement, Apr 24, 5:49 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 549 PM CDT FRI APR 24 2015 LAZ005-006-013-014-242315- UNION LA-OUACHITA LA-LINCOLN LA-JACKSON LA- 549 PM CDT FRI APR 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OUACHITA...NORTHEASTERN JACKSON...SOUTHEASTERN LINCOLN AND SOUTHEASTERN UNION PARISHES UNTIL 615 PM CDT... AT 547 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF RUSTON...MOVING NORTHEAST AT 55 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MONROE...RUSTON...CLAIBORNE...WEST MONROE...CHOUDRANT...EROS... DOWNSVILLE...CALHOUN AND ROCKY BRANCH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL LOUISIANA. LAT...LON 3236 9252 3253 9263 3283 9218 3258 9199 TIME...MOT...LOC 2247Z 240DEG 49KT 3250 9249 13
Special weather statement, Apr 24, 6:31 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
631 PM CDT FRI APR 24 2015
TXZ096-097-109-111-250015-
RED RIVER TX-TITUS TX-MORRIS TX-BOWIE TX-
631 PM CDT FRI APR 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TITUS...NORTHERN
MORRIS...WESTERN BOWIE AND SOUTHEASTERN RED RIVER COUNTIES UNTIL 715
PM CDT...
AT 630 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WILKERSON...OR 8 MILES NORTH OF MOUNT PLEASANT...MOVING NORTHEAST AT
45 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...NEW BOSTON...DE KALB...US 259 AND I 30
INTERSECTION...DALBY SPRINGS...WILKERSON...LYDIA...HARTS BLUFF...
ALMONT AND SPRING HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN
TEXAS.
LAT...LON 3366 9455 3364 9457 3363 9457 3363 9456
3364 9453 3363 9453 3362 9454 3362 9452
3337 9432 3317 9500 3333 9510
TIME...MOT...LOC 2330Z 241DEG 41KT 3329 9497
13Special weather statement, Apr 24, 6:52 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
652 PM CDT FRI APR 24 2015
ARZ050-051-059-OKZ077-250030-
HOWARD AR-LITTLE RIVER AR-SEVIER AR-MCCURTAIN OK-
652 PM CDT FRI APR 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LITTLE RIVER...
SOUTHEASTERN HOWARD...SEVIER AND SOUTHEASTERN MCCURTAIN COUNTIES
UNTIL 730 PM CDT...
AT 651 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHWEST OF ARKINDA...OR 12 MILES WEST OF HORATIO...MOVING
EAST AT 55 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
DE QUEEN...MINERAL SPRINGS...DIERKS...HORATIO...LOCKESBURG...
WILTON...WINTHROP...BEN LOMOND...SARATOGA...ARKINDA...CENTER POINT...
OAK GROVE...HAWORTH...CENTRAL...BROWNTOWN...SHINEWELL...LEBANON...
EAGLETOWN...WEST LINE AND SILVER RIDGE.
LAT...LON 3375 9391 3374 9396 3376 9477 3409 9459
3411 9390
TIME...MOT...LOC 2351Z 266DEG 48KT 3391 9456
13Local storm report, Apr 24, 7:13 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
713 PM CDT FRI APR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL IDABEL 33.90N 94.82W
04/24/2015 E0.75 INCH MCCURTAIN OK BROADCAST MEDIA
&&
EVENT NUMBER SHV1500352
MMAYEAUXSpecial weather statement, Apr 24, 7:39 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
739 PM CDT FRI APR 24 2015
ARZ059>061-070-071-TXZ097-112-250130-
NEVADA AR-MILLER AR-HEMPSTEAD AR-LITTLE RIVER AR-LAFAYETTE AR-
CASS TX-BOWIE TX-
739 PM CDT FRI APR 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR MILLER...SOUTHEASTERN LITTLE
RIVER...SOUTHERN NEVADA...NORTHWESTERN LAFAYETTE...SOUTHERN
HEMPSTEAD...NORTHEASTERN CASS AND SOUTHEASTERN BOWIE COUNTIES UNTIL
830 PM CDT...
AT 739 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FULTON TO 9 MILES
SOUTH OF MAUD...AND MOVING EAST AT 45 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TEXARKANA...HOPE...ATLANTA...WAKE VILLAGE...STAMPS...LEWISVILLE...
NASH...QUEEN CITY...REDWATER...FOUKE...EMMET...PERRYTOWN...ROSSTON...
GARLAND...FULTON...WILLISVILLE...BODCAW...BLUFF CITY...MANDEVILLE AND
GENOA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
ARKANSAS AND NORTHEASTERN TEXAS.
LAT...LON 3378 9310 3369 9311 3311 9375 3314 9450
3372 9387 3378 9311
TIME...MOT...LOC 0039Z 268DEG 38KT 3367 9388 3320 9439
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:39 PM CDT | Special Weather Statement | SHV | Hempstead, Lafayette, Miller, Nevada | 51 min |
| Apr 24, 7:55 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Lafayette, Little River, Miller, Nevada | 50 min |
| Apr 24, 9:07 PM CDT | Severe Thunderstorm Warning | SHV | Miller | 38 min |
| Apr 24, 9:20 PM CDT | Flash Flood Warning | SHV | Columbia, Hempstead, Lafayette, Little River, Miller, Nevada and 1 more | 3 hr |
| Apr 24, 9:44 PM CDT | Severe Thunderstorm Warning | SHV | Lafayette, Miller | 46 min |
| Apr 24, 10:17 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Lafayette, Nevada, Union | 43 min |
| Apr 24, 10:45 PM CDT | Tornado Warning | SHV | Union | 30 min |
| Apr 24, 10:52 PM CDT | Severe Thunderstorm Warning | SHV | Union | 53 min |
| Apr 25, 4:31 AM CDT | Lake Wind Advisory | SHV | Columbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more | 11 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.